International Journal of Scientific and Research Publications

IJSRP, Volume 9, Issue 1, January 2019 Edition [ISSN 2250-3153]


Direct Product of B-Algebra Using Some Cycles of Aunu Permutation Pattern; Application in Graph Theory
      M. A. Mungadi A.A. Haliru S. Abdulrahman and M. S. Magami
Abstract: In this paper we provide another method of constructions of direct product of B-algebra using a class of AUNU Permutation Pattern, were we used cycles of AUNU permutation pattern for the construction of direct product of B-algebra which yield some result, the pattern was also applied in graph theory.

Reference this Research Paper (copy & paste below code):

M. A. Mungadi A.A. Haliru S. Abdulrahman and M. S. Magami (2019); Direct Product of B-Algebra Using Some Cycles of Aunu Permutation Pattern; Application in Graph Theory; International Journal of Scientific and Research Publications (IJSRP) 9(1) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.9.01.2019.p8592
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.